MAUDE Adverse Event Report: JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD. DIRECT SUPPLY ATTENDANT 5L OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD. DIRECT SUPPLY ATTENDANT 5L OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number A5LC-1
Medical Device Problem Code Arcing (2583)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6), 2025 this facility had a malfunction in a leased oxygen concentrator, manufactured by direct supply manufacturing inc., attendant 5l oxygen concentrator, model: a5lc-1, the concentrator began to produce smoke, filling room n112 and corridor with smoke setting off the fire alarm.The staff removed the concentrator from the building to the rear service parking lot.At that time it started producing flames and the staff extinguished the machine with a fire extinguisher.2 residents and 8 staff were transported to the hospital out of precaution and released.

Brand Name
DIRECT SUPPLY ATTENDANT 5L OXYGEN CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD.
no.36 danyan road
danyang, jiangsu 21230 0
CH  212300
Manufacturer (Section G)
JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD.
no. 36 danyan road
danyang, jiangsu 21230 0
CH   212300
Manufacturer Contact
no. 36 danyan road
danyang, jiangsu 21230-0
MDR Report Key23590460
Report Number3014810929-2025-00022
Device Sequence Number10159964
Product Code CAW
UDI-Device Identifier06972855530022
UDI-Public(01)06972855530022(11)231206(10)231202A
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K090007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberA5LC-1
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2023
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0795-2025
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown